Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 46, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 29, 2007, 11:09 AM CDT for Wilson County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 29, 2007, 11:09 AM CDT (16:09 UTC)
- Expired
- Jun 29, 2007, 3:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Wilson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 11:16 AM CDT | FLASH FLOOD | Fredonia, KS | HARPER AND DECATUR ROADS IN FREDONIA ARE CLOSED. RESIDENTS ARE HAVING TO TAKE ALTERNATE ROUTES IN TO THE CITY. WATER IS ALSO BEING REPORTED OVER BETHEL ROAD NEAR NESODESHA. |
| Jun 29, 2:55 PM CDT | FLASH FLOOD | Fredonia, KS | MANY ROADS LEADING IN TO FREDONIA ARE STILL IMPASSABLE. IN ADDITION HIGHWAY 400 BETWEEN FREDONIA AND NEODESHA IS REPORTED CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 291613
FFWICT
KSC205-292015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1109 AM CDT FRI JUN 29 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 315 PM CDT.
* AT 1100 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS
REPORTED SIGNIFICANT FLOODING OCCURRING ACROSS WILSON
COUNTY.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTOONA...BENEDICT...BUFFALO...BUXTON...COYVILLE...FREDONIA...
NEODESHA.
AT 1100 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HARPER AND DECATUR
ROADS IN FREDONIA ARE FLOODED WITH RESIDENTS HAVING TO TAKE
ALTERNATE ROUTES IN TO THE CITY. WATER WAS ALSO REPORTED OVER BETHEL
ROAD NEAR NEODESHA. EVEN THOUGH ADDITIONAL HEAVY RAINFALL IS NOT
EXPECTED IN THE NEXT SEVERAL HOURS...RUNOFF FROM PREVIOUS RAINS WILL
CONTINUE TO CAUSE FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3739 9554 3759 9553 3771 9552 3773 9595
3739 9594
$$
LAWSON1 follow-up statement
000
WGUS73 KICT 291919
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
218 PM CDT FRI JUN 29 2007
KSC205-292015-
WILSON KS-
218 PM CDT FRI JUN 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
WILSON COUNTY...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHEAST
KANSAS. LOCATIONS UNDER ONE OF THESE SHOWERS OR STORMS COULD PICK UP
A QUICK INCH OF RAINFALL WHICH WOULD FURTHER AGGRAVATE THE FLOODING
SITUATION.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
LAT...LON 3739 9554 3759 9553 3771 9552 3773 9595
3739 9594
$$
LAWSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 7:43 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 29, 7:43 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 743 AM CDT FRI JUN 29 2007 .UPDATE... .AVIATION... 12Z TAFS: WIDESPREAD IFR CIGS ARE FORECAST ACROSS SC & SE KS UNTIL 16Z-17Z... BY WHICH TIME CIGS SHOULD LIFT TO AROUND 1,500 FEET. AREAS OF MVFR VSBYS...3-5SM RA...ARE LIKELY THROUGH 16Z-17Z AT KICT & KCNU. IN CENTRAL KS...MVFR CIGS ARE EXPECTED AT KSLN 15Z WHEN CIGS 2,500 FEET ARE LIKELY...WITH MVFR CIGS CONTINUING THEREAFTER. KRSL TO REMAIN IN VFR STATUS WITH CIGS 3,500 FEET OVERSPREADING THE TAF SITE THIS AFTERNOON. CIGS OVER KRSL SHOULD DECREASE INTO MVFR CATEGORY 02Z TONIGHT WITH CIGS 2,500 FEET FORECAST. VSBYS AT KSLN & KRSL TO REMAIN ABOVE 5SM THROUGH 30/12Z. && .PREV DISCUSSION... /ISSUED 316 AM CDT FRI JUN 29 2007/ DISCUSSION... THE MAIN QUESTION WITH THIS FORECAST PACKAGE WILL BE WHEN THE UPPER LEVEL TROF AXIS WILL DEPART OUR FORECAST AREA. TODAY: LATEST WATER VAPOR LOOP IS SHOWING THE TROF/SHEAR AXIS CONTINUING TO INVADE AREAS MAINLY EAST OF THE KANSAS TURNPIKE WITH A BUILDING RIDGE OVER THE ROCKIES. LATEST PROFILERS ARE SHOWING THE 850MB FLOW START VEER OUT SOME AT HILLSBORO...BUT LAMONT HAS SHOWN THE MOST SIGNIFICANT ADJUSTMENT WITH FLOW NOW OUT OF THE SOUTH. BASED ON THIS PROFILER AND THE LATEST RADAR IMAGERY IT APPEARS LIKE THE PRECIPITATION MAY BE SHIFTING MORE INTO SOUTH CENTRAL KANSAS. THE GFS/NAM/RUC ARE ALL SHOWING THIS SHEAR AXIS SHIFTING WESTWARD TODAY. AS A RESULT...WE HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH ANOTHER ROW OF COUNTIES TO THE WEST TO INCLUDE MARION...SEDGWICK...SEDGWICK...AND SUMNER COUNTIES. LATEST SURFACE ANALYSIS WAS ALSO SHOWING THE SURFACE DEWPOINTS INCREASING ACROSS THESE AREAS WHICH WILL FAVOR HIGHER PRECIPITABLE WATER VALUES. THIS IS DEFINITELY A TROPICAL AIR MASS ESPECIALLY WITH RAINFALL RATES EXCEEDING 2 INCHES AN HOUR IN SOUTHEAST KANSAS. WE COULD SEE A BREAK IN THE ACTION THIS AFTERNOON...BUT IF WE SEE ANY HOLES IN SOUTHEAST KANSAS...THERE COULD BE ANOTHER ROUND OF GULLY WASHERS. TONIGHT: THE MODELS ARE CONTINUING TO SHOW THE SHEAR AXIS PUSHING EVEN FURTHER WEST. THE GFS IS THE MOST AGGRESSIVE WITH THIS...WHILE THE NAM-WRF/UKMET SOLUTIONS KEEP THE SHEAR AXIS A LITTER FURTHER EAST. IN ADDITION...THERE IS GOOD MOISTURE TRANSPORT BETWEEN 305-310K...SOME LOW LEVEL CONVERGENCE AND WEAK 850-700MB FRONTOGENETICAL CONVERGENCE. THE LOW LEVEL CONVERGENCE DOES NOT APPEAR TO BE AS PRONOUNCED AS IT DOES THIS MORNING. AFTER COLLABORATING WITH SURROUNDING OFFICES ALONG WITH SUCH HIGH PRECIPITABLE WATER ENVIRONMENT WE FELT IT PRUDENT TO EXTEND THE FLASH FLOOD WATCH UNTIL 12Z SATURDAY. SATURDAY-SUNDAY: THIS TIMEFRAME IS CERTAINLY DIFFICULT TO ASCERTAIN AT THIS JUNCTURE. THE MODELS ARE SHOWING THE SHEAR AXIS GRADUALLY WEAKENING WITH TIME. THIS WOULD LEAD US TO BELIEVE THAT THE PRECIPITATION SHOULD BECOME MORE SCATTERED. HOWEVER...ANY STORMS THAT DO DEVELOP WILL CERTAINLY CAUSE SOME WATER PROBLEMS...SINCE THE MOISTURE REALLY NEVER LEAVES US. POSITIVE LATENT HEAT FLUX AND CLOUD COVER WILL TEND TO KEEP TEMPERATURES DOWN A FEW DEGREES SO WE TRENDED IN THAT DIRECTION. SUNDAY NIGHT-MONDAY NIGHT: WE WENT AHEAD AND KEPT POPS IN FOR SUNDAY NIGHT SINCE THE MODELS ARE SHOWING A WEAK SHEAR AXIS STILL IN PLACE ACROSS SOUTHERN KANSAS. OTHERWISE...WE DID TEND TO KEEP TEMPERATURES DOWN A FEW DEGREES. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 67 76 68 / 80 60 50 20 HUTCHINSON 76 65 76 68 / 40 40 30 10 NEWTON 74 65 76 67 / 80 60 40 20 ELDORADO 75 66 76 67 / 80 60 50 20 WINFIELD-KWLD 75 68 76 68 / 80 60 50 30 RUSSELL 82 64 82 68 / 10 10 20 10 GREAT BEND 81 64 81 68 / 10 20 20 10 SALINA 78 65 78 68 / 20 20 30 10 MCPHERSON 76 65 76 67 / 40 30 30 10 COFFEYVILLE 76 67 76 68 / 70 60 40 30 CHANUTE 76 66 76 68 / 70 60 40 20 IOLA 76 66 76 68 / 80 60 40 20 PARSONS-KPPF 76 66 76 68 / 70 60 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ052-053- 068>072-083-092>096-098>100. &&
Hazardous weather outlook, Jun 29, 10:35 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 AM CDT FRI JUN 29 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-301200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 AM CDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL AND ALL OF SOUTHEAST KANSAS THROUGH SATURDAY MORNING. SEE THE LATEST WATCH FOR THE LATEST DETAILS. RIVER FLOODING WILL ALSO CONTINUE ALONG SEVERAL RIVERS ACROSS SOUTHEAST AND PORTIONS OF SOUTH CENTRAL KANSAS. PLEASE SEE THE LATEST RIVER FLOOD WARNINGS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOODING WILL CONTINUE ACROSS SEVERAL RIVERS IN SOUTHEAST AND SOUTH CENTRAL KANSAS ON SATURDAY. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON SATURDAY AND SATURDAY NIGHT. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING. A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP ON SUNDAY AND SUNDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS TIME...BUT ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY REPORTS OF FLOODING OR RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
In the hours before
Local storm report, Jun 29, 9:23 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM FLASH FLOOD 2 S AUGUSTA 37.66N 96.98W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ON SW 80TH STREET, WEST OF
HIGHWAY 77.
&&
KEDLocal storm report, Jun 29, 9:25 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLASH FLOOD 1 S ROSALIA 37.81N 96.62W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ONE-HALF MILE SOUTH OF
HIGHWAY 54 AT 1000 SE FLINT HILLS ROAD.
&&
KEDLocal storm report, Jun 29, 9:27 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
927 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM FLOOD 2 NNE SYCAMORE 37.36N 95.71W
06/29/2007 MONTGOMERY KS LAW ENFORCEMENT
WATER OVER SEVERAL ROADS AND BEING BARRICADED NEAR THE
VERDIGRIS RIVER IN NORTH PART OF COUNTY.
&&
KEDLocal storm report, Jun 29, 9:46 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
946 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLASH FLOOD 5 WSW AUGUSTA 37.66N 97.06W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED 5 MILES SOUTH OF HIGHWAY
54 ON SANTE FE LAKE ROAD.
&&
KEDLocal storm report, Jun 29, 10:14 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1014 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD 3 N CALDWELL 37.08N 97.61W
06/29/2007 SUMNER KS LAW ENFORCEMENT
WATER OVER K 49 AND 140TH STREET NEAR CALDWELL. WATER IS
ALSO BEING REPORTED OVER NORTHEAST OXFORD ROAD.
0952 AM FLASH FLOOD 7 E ARKANSAS CITY 37.07N 96.91W
06/29/2007 COWLEY KS LAW ENFORCEMENT
COWLEY HIGHWAY 1 AND 6 NEAR SILVERDALE IS UNDERWATER.
&&
RBLLocal storm report, Jun 29, 10:28 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1028 AM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLOOD NEW ALBANY 37.57N 95.93W
06/28/2007 WILSON KS CO-OP OBSERVER
BARBER ROAD CLOSED DUE TO FLOODING BOTH NORTH AND SOUTH
OF NEW ALBANY. NUMEROUS COUNTY ROADS ARE BARRICADED.
1112 PM FLASH FLOOD 2 S SEDAN 37.10N 96.18W
06/28/2007 CHAUTAUQUA KS LAW ENFORCEMENT
HWY 99 SOUTH OF SEDAN HAS BEEN CLOSED AT THE MIDDLE CANEY
CREEK. CREEK IS 1 FOOT OUT OF ITS BANKS.
1112 PM FLASH FLOOD ELGIN 37.00N 96.28W
06/28/2007 CHAUTAUQUA KS LAW ENFORCEMENT
ALL ROADS IN AND OUT OF THE CITY OF ELGIN ARE CLOSED.
SOME RESIDENTS HAVE EVACUATED THERE HOMES.
0620 AM FLOOD 1 E TORONTO 37.80N 95.93W
06/29/2007 WOODSON KS LAW ENFORCEMENT
HIGHWAY 105 WATER OVER ROAD.
0625 AM HEAVY RAIN 5 SE CEDAR VALE 37.06N 96.44W
06/29/2007 M4.19 INCH CHAUTAUQUA KS CO-OP OBSERVER
0806 AM FLASH FLOOD 2 N ROSE HILL 37.60N 97.13W
06/29/2007 BUTLER KS EMERGENCY MNGR
FLOODED LOW WATER CROSSING IN THE 8 MILE CREEK AREA.
RAINFALL HAS BEEN ONE INCH AN HOUR.
0810 AM FLASH FLOOD DOUGLASS 37.52N 97.01W
06/29/2007 BUTLER KS EMERGENCY MNGR
FLOODED LOW WATER CROSSINGS IN THE VICINITY OF DOUGLASS
AND IN THE 8 MILE CREEK AREA.
0823 AM FLASH FLOOD 6 SE IOLA 37.87N 95.32W
06/29/2007 ALLEN KS EMERGENCY MNGR
COUNTY ROAD 260 SOUTH, SOUTH OF LA HARPE HAS WATER OVER
ROADWAY.
0823 AM FLASH FLOOD HUMBOLDT 37.81N 95.44W
06/29/2007 ALLEN KS EMERGENCY MNGR
PETROLIA ROAD WEST OF HUMBOLDT HAD WATER OVER ROAD WAY.
0827 AM HEAVY RAIN 6 SE NEODESHA 37.38N 95.60W
06/29/2007 M4.00 INCH MONTGOMERY KS TRAINED SPOTTER
24 HOUR RAINFALL TOTAL. RAIN EVENT TOTAL FOR PAST FEW
DAYS IS 6.5 INCHES.
0855 AM FLASH FLOOD 2 SE AUGUSTA 37.67N 96.95W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED, 1.5 MILES NORTH OF SW
140TH STREET AT HAVERHILL ROAD.
0857 AM FLASH FLOOD 5 NE NEW ALBANY 37.61N 95.86W
06/29/2007 WILSON KS TRAINED SPOTTER
MINOR FLOODING, COUNTY ROADS AND LOW WATER CROSSINGS.
0857 AM FLASH FLOOD 2 S AUGUSTA 37.66N 96.98W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ON SW 80TH STREET, WEST OF
HIGHWAY 77.
0858 AM FLASH FLOOD 1 S ROSALIA 37.81N 96.62W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED ONE-HALF MILE SOUTH OF
HIGHWAY 54 AT 1000 SE FLINT HILLS ROAD.
0913 AM FLOOD 2 NNE SYCAMORE 37.36N 95.71W
06/29/2007 MONTGOMERY KS LAW ENFORCEMENT
WATER OVER SEVERAL ROADS AND BEING BARRICADED NEAR THE
VERDIGRIS RIVER IN NORTH PART OF COUNTY.
0942 AM FLASH FLOOD 5 WSW AUGUSTA 37.66N 97.06W
06/29/2007 BUTLER KS EMERGENCY MNGR
WATER OVER ROAD AND BARRICADED 5 MILES SOUTH OF HIGHWAY
54 ON SANTE FE LAKE ROAD.
0950 AM FLASH FLOOD 3 N CALDWELL 37.08N 97.61W
06/29/2007 SUMNER KS LAW ENFORCEMENT
WATER OVER K 49 AND 140TH STREET NEAR CALDWELL. WATER IS
ALSO BEING REPORTED OVER NORTHEAST OXFORD ROAD.
0952 AM FLASH FLOOD 7 E ARKANSAS CITY 37.07N 96.91W
06/29/2007 COWLEY KS LAW ENFORCEMENT
COWLEY HIGHWAY 1 AND 6 NEAR SILVERDALE IS UNDERWATER.
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:01 PM CDT | Flash Flood Warning | ICT | Elk | 12 hr |
| Jun 28, 9:19 PM CDT | Flash Flood Warning | ICT | Chautauqua | 12 hr |
| Jun 29, 2:05 AM CDT | Flash Flood Warning | ICT | Montgomery | 8 hr |
| Jun 29, 3:10 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson | 8 hr |
| Jun 29, 6:12 AM CDT | Flash Flood Warning | ICT | Greenwood, Woodson | 6 hr |
| Jun 29, 6:38 AM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 6 hr |
| Jun 29, 7:14 AM CDT | Flash Flood Warning | ICT | Elk | 5 hr |
| Jun 29, 12:08 PM CDT | Flash Flood Warning | ICT | Elk | 5 hr |
| Jun 29, 12:38 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 5 hr |
| Jun 29, 2:53 PM CDT | Flash Flood Warning | ICT | Wilson | 6 hr |
| Jun 29, 4:15 PM CDT | Flash Flood Warning | ICT | Elk | 7 hr |
| Jun 29, 4:49 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 9 hr |
| Jun 29, 6:10 PM CDT | Flash Flood Warning | ICT | Greenwood | 12 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.